MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112240
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Adapter tightening bolt broke off in 3 pin clamp.Case type: tha.
 
Event or Problem Description
Adapter tightening bolt broke off in 3 pin clamp.Case type: tha.
 
Additional Manufacturer Narrative
Reported event: it was reported that adapter tightening bolt broke off in 3 pin clamp.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the product history records indicate 46 devices were manufactured under lot no 19130711 and accepted into final stock on (b)(6) 2011.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112240, lot number 19130711, shows 01 additional complaints related to the failure in this investigation.Complaint (b)(4).Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
PELVIC ARRAY ADAPTOR ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7925641
Report Number3005985723-2018-00567
Device Sequence Number11161499
Product Code OLO
UDI-Device Identifier00848486002930
UDI-Public00848486002930
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112240
Device Lot Number19130711
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;